# SDR REXA2017042100537

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 26,795 hours, 24,332 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Condition: Leaking
- Location: Elbow
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN THE CABIN AND COCKPIT.  DURING INSPECTION, FOUND FUEL LEAKING FROM AN ELBOW ON THE APU FUEL CONTROL UNIT.  R & R BOTH PACKINGS ON THE ELBOW IAW AMM 49-10-01.OPS CHECKED APU IAW AMM 49-10-00. ALL LEAK CHECKED GOOD. NO ODOR IN CABIN OR COCKPIT.
